Correspondence A note on 'The asymptotic stability of linear autonomous systems with commensurate time delays'

J.S. Luo, P.P.J. Bosch, van den

Research output: Contribution to journalArticleAcademicpeer-review

1 Citation (Scopus)

Abstract

In the technical note by Su (1995) the asymptotic stability of linear systems with commensurate time delays is studied. Algorithms are given for two purposes, namely to check if a given system is asymptotically stable independent of delay, and to determine the largest delay time the system can tolerate to preserve its asymptotic stability. In this note we present new and simpler expressions of the main results presented by Su (1995) with a much simpler proof.
Original languageEnglish
Pages (from-to)943-946
Number of pages4
JournalInternational Journal of Control
Volume68
Issue number4
DOIs
Publication statusPublished - 1997

Fingerprint Dive into the research topics of 'Correspondence A note on 'The asymptotic stability of linear autonomous systems with commensurate time delays''. Together they form a unique fingerprint.

  • Cite this